Posted by bulldog2 on November 28, 2009, at 19:14:54
In reply to Re: help--how can I be feeling this bad? » bulldog2, posted by floatingbridge on November 28, 2009, at 18:53:58
> > You sound like me. Any anxiety? My depression has an element of fear with it. There is help out there. Hang in there. Sometimes you may feel like you can't take it any more but you will come out of this.
> Yes to the anxiety, but it feels different. It presents as fear--and it's just about unbearable. And yes, I made myself take a walk, and am feeling some relief. It comes in waves--old stuff I thought I'd dropped. Thinking of switching benzo's out--I don't know. Thanks for the encouragement. Fear is a terrible sensation--I'm sorry you are feeling similarly. It s*cks.
> Luvox--I'll google it. And so what do you think your big guns will be?
> I think withdrawing the percocet exacerbates your present state--not that you should stay on it--just my perspective.
> You have so many situational stressors. :-(
> hang in there, and I will, too.
My fear comes at night when I turn out the lights. I get up and start walking around. If I turn on the TV I feel a bit better.By morning the fear is less and a dark kind of depression comes on. Generally my neurontin high dose brings me out and brightens my mood. Today I had to take an extra dose and my mood brightened a bit by late afternoon.
I have luvox,lexapro, and parnate in my med cabinet.I think at this point I will need an ad to take the place of my percocet.
The rocket fuel has a good rep. I've taken each med individually. Remeron made me sleepy and very hungry. Effexor has a fast effect but I couldn't sleep well on it and felt tired during the day.
I can sleep well on luvox but feel tired during the day so one might need a stimulant on it.